Geometry & Topology Monographs, Vol. 4 (2002),
Invariants of knots and 3-manifolds (Kyoto 2001),
Paper no. 4, pages 43-54.

Periodicity of Goussarov-Vassiliev knot invariants

Stavros Garoufalidis

Abstract. The paper is a survey of known periodicity properties of finite type invariants of knots, and their applications.

Keywords. Goussarov-Vassiliev ivariants, rationality, periodicity, colored Jones function

AMS subject classification. Primary: 57N10. Secondary: 57M25.

E-print: arXiv:math.GT/0201055

Submitted to GT on 8 January 2002. (Revised 5 September 2002.) Paper accepted 5 September 2002. Paper published 19 September 2002.

Notes on file formats

Stavros Garoufalidis
Department of Mathematics, University of Warwick
Coventry, CV4 7AL, UK
GTM home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to